# SDR 2000ZZZX582

- Difficulty date: January 3, 2000
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: StandardAero Business Aviation Services, L.L.C., repair station UO2R221L
- Engine: Garrtt TFE7313R1H
- System (JASC): 7250 · Turbine Section
- Part: Disk
- Part number: 30723515
- Condition: Failed
- Location: Lp Turbine
- Part time: 2,419 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE RECEIVED WITH TURBINE DAMAGE.  FIELD REPORT REVEALED THIS ENGINE EXPERIENCED AN IN-FLIGHT SHUT DOWN AT FL 350.  DURING TEAR DOWN, THE LPT1 ROTOR ASSY HAD ALL BLADES BROKEN OFF JUST ABOVE THE FIR TREE AREA.  ONE LPT1 BLADE COULD NOT BE FOUND.  DISK GROWTH MEASURED 0.060 INCH.  SUBMITTER SUSPECTED BLADE RELEASE.  (X)
